Hirzebruch's Proportionality Theorem in the Non-Compact Case.
Inventiones mathematicae, Tome 42 (1977), pp. 239-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1977__42_142502,
author = {D. Mumford},
title = {Hirzebruch's {Proportionality} {Theorem} in the {Non-Compact} {Case.}},
journal = {Inventiones mathematicae},
pages = {239--272},
year = {1977},
volume = {42},
zbl = {0365.14012},
url = {http://geodesic.mathdoc.fr/item/IM_1977__42_142502/}
}
D. Mumford. Hirzebruch's Proportionality Theorem in the Non-Compact Case.. Inventiones mathematicae, Tome 42 (1977), pp. 239-272. http://geodesic.mathdoc.fr/item/IM_1977__42_142502/